# SDR AALA960179

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1443A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11446
- Engine: Rroyce TAYMK65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Regulator
- Part number: CASC509
- Condition: Defective
- Location: Lt/Rt Engines
- Component: Lucas
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ATL - FLT 0752 - EN ROUTE DFW/ATL DURING CRUISE AT FL 300, NR 1 ENGINE EXPERIENCED TEMPORARY LOSS OF POWER (ROLLBACK) AND UPON RECOVERY OF POWER TO NR 1 ENGINE, NR 2 ENGINE EXPERIENCED THE SAME EVENT.  ENGINE POWER WAS RECOVERED AND AIRCRAFT PROCEEDED TO ATL, LANDING WITHOUT INCIDENT.  REPLACED FUEL FLOW REGULATORS ON LT AND RT ENGINES.  SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT/FERRY FLIGHT ATL/DFW WITH NO DEFECTS FOUND.  SYSTEMS OPERATIONAL CHECKED NORMAL.  ENGINE S/N 17571 AND ENGINE S/N 17572.  (X)
